# SDR REXA2022073100563

- Difficulty date: July 17, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 33,234 hours, 24,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: SH690311011
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 581 TO F.S. 597 ANTENNA DOUBLER IS CORRODED.  REPAIRED DOUBLER IAW ENDEAVOR EA CRJ953-15388 REV IR DATED 07/29/2023
